Iud with progestogen

What is Iud with progestogen?

The intrauterine device (IUD) with progestogen is a hormonal intrauterine device classified as a long-acting reversible contraceptive method. It is one of the most effective forms of birth control.

Questions and answers on "Iud with progestogen"

I have had mirena coil fitted for over a year with no problems. No periods throughout and only minor, very light spotting every 4-6 weeks or so....

doctor1 MD

Hi,
Thanks for posting your question here, I will try to answer it to the best of my abilities.

I would recommend you see a obs and gynae...

Read Full Thread   Ask a Doctor Now

Hi, I've had a mirena coil IUS fitted for the past 2years my periods have stopped since I had it fitted. The last few days I've had lower abdo pain...

doctor1 MD

Hi friend,
Welcome to Health Care Magic

It is a coil that was eluting hormone – hence no periods before.
Now it is over and hence the bleed.
The...

Read Full Thread   Ask a Doctor Now

I've had Mirena for about three weeks and my period has been going on for almost two weeks. I ve had mirena for about three weeks now and about a...

doctor1 MD

Hello,welcome,
This is a side effect of the IUCD and prolonged bleeding is often seen.The sudden hormonal changes cause this.Usually the side...

Read Full Thread   Ask a Doctor Now

Health resources related to Iud with progestogen

Recent questions on  Iud with progestogen

doctor1 MD

Hi, I had the mirena coil fitted on 25/04/12 and since then my skin has become increasingly itchy my face in particular.....it's hot tight and I'm...

doctor1 MD

Hi, I have been having a lot of pain in both breasts, it started in just one, on the underside of the breast, but now it is in both breasts, no...

doctor1 MD

I had an a hysteroscopy in October for the removal of the mirena that was embedded in my uterus I had the depo shot right after the procedure, I...

doctor1 MD

I have a mirena and while checking myself to see if the string was still there i noticed it is almost hanging out of me and now that i have messed...

doctor1 MD

Hi. My GP rang me this morning to tell me that the hot flushes and general feeling of 'not right' are early onset menopause - I am 42 years old and...

doctor1 MD

hi ok so the 9th of September I got my first shot of depo I decide not to go back due to side affects when I got my first shot It made me stop my...

doctor1 MD

I have fibroids which have resulted in heavy bleeding. I am 53 and contraceptives is not recommended but I was placed on microgynon for 6 mths. My...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy
Related Lab Tests
Related Medical Topics